# SDR ASAA0080129

- Difficulty date: February 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CEHCK, THE FORWARD CARGO COMPARTMENT LONGERON 30 WAS FOUND CORRODED AT FS 446-465, STRINGER 30.  REMOVED CORROSION PER SRM 53-01.  (M)
